# SDR QMLA2022041820024

- Difficulty date: April 17, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N135AM
- Make and model: Bell 407
- Aircraft serial: 54385
- Aircraft time: 3,475 hours, 12,450 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: M25010151
- Part serial: JGALM0680
- Condition: Unserviceable
- Location: Engine Accessory
- Part time: 4,366 hours
- Stage of operation: AA
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FADEC DEGRADE ON RIGHT DOWNWIND TO PAWNEE CITY NE. HOSPITAL.  FLEW TO PAWNEE CITY AIRPORT AND SHUTDOWN.   FADEC CODES:   PLADFLT;  PLA12FLT;  PLAHDFLT;   HARDFLT;  RGREJFLTRG.     REMOVED AND REPLACED HMU
